# SDR HNAA2024081300684

- Difficulty date: July 17, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 41,803 hours, 37,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E046221 CABIN RH #6 OUTBD FLOOR SILL CORRODED.  RAR CABIN R/H #6 OUTBD FLOOR SILL IAW EMB 145 SRM 51-40-02
